# SDR CALA2016121900001

- Difficulty date: December 19, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N480UA
- Make and model: Airbus A320-232
- Aircraft serial: 1555
- Aircraft time: 49,751 hours, 21,313 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulted
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CIDS REPORTED LEFT AND RIGHT BATT PACK FAULTS. REMOVED AND REPLACED LEFT AND RIGHT EMERGENCY LIGHT BATTERY PACKS. OPS CHECK GOOD.
